# SDR HEEA062556

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2310 · HF Communications System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH WILL NOT STAY ON-LINE.
